Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

donnatkb

Veteran Member
  • Total Reviews

    0
  • Content Count

    125
  • Joined

  • Last visited

Community Reputation

1 Neutral

5 Followers

About donnatkb

  • Rank
    Donna
  • Birthday 10/12/1981

Profile Information

  • Gender
    Female
  • Location
    California

Recent Profile Visitors

3272 profile views
  1. Accutane caused my anxiety WITHOUT A DOUBT. I take Lexapro it seems to help. But If I forget to take it for a week or so, it comes back with a vengence! I also take ativan for when the attacks come. It works well in stopping them.
  2. I developed heart abnormalities and had to stop taking the drug after 2 months. I had to see a cardiologist.
  3. I immediately stopped breaking out. I'm on my third day of drinking it and using it as a topical. It works so good! I can't believe it! God Bless the Apple Cider Vinegar! LOL
  4. I just started using it. It works GREAT!!! So I dilute it 2 tablespoons of apple cider vinegar with 1 cup of water. Drink it twice a day. (it tastes nasty, but it's not THAT bad) Also 2 tablespoons of apple cider vinegar with 1 cup of water. Use that on your face with a cottonball. Use it kind of like a toner. I use it in between my wash and my cream. I can't believe how well it works on acne that is already on your face. It really does reduce swelling and dry it up.
  5. Good luck! Try and do it low dose it's your best choice! AMEN!!! Ugh. It's just plain rude. She says, "It changes your brain chemistry and fucks you up." Wow. That conclusion must have taken a long time to research. Maybe she should publish it. Yes research is a grand thing little one! YOU should try it!
  6. I did the low carb diet. Less than 20g a day. I lost 30 lbs in a month. But I also work out every day. It does work I gotta tell you. But if you wanna speed it up you gotta exercise too.
  7. It is the devil. You'll see...... And no, I won't stop. So get over it. Okay. And BTW, it DID work out for me. My face is clear as a baby's bottom. So what. It's still the devil. If I could go back I wouldn't change it. People that don't wanna read facts are ignorant. Sorry, that's just the way it is!
  8. I am on 40 mg a day, i weigh 175 lbs, and i'm on day 21 of accutane. for the past four or five days, i have been terribly dizzy...not just once in a while, but all day long. i have not experienced nausea or vomiting, just terrible vertigo/dizziness. all day long. i called my derm's office and the only thing they told me was, "that's not a common side affect, maybe it's your sinuses. call your pcp." thanks alot. :wall: well, i decided to stop the drug for two days to see what would happen
  9. Yeah wow reading things that actually happened to people is such a downer.... Oh wait, not it's not. It's facts. Er. I love it when people bury their head in the sand and hope for the best. BTW, I did take it properly. I followed every instruction. I took all my supplements. I even worked out every single day. So saying it only happens when you don't follow the directions is just ignorant. When I posted my story I wasn't trying to scare anyone, I was just trying to make sure people were inform
  10. anxiety IS an effect of accutane. please see link below. Please don't post up information that isn't well researched. http://biopsychiatry.com/serotonin/isotretinoin.html or read the article here. Depression Reflects A Genetic Trait: Serotonin Study New research has found that a drug used to treat severe forms of acne reduces the availability of the chemical serotonin, low levels of which have been linked to aggression and clinical depression. In a study published in the journa
  11. you're wrong. i have been the most carefree person in the world. i was the opposite of anxious. ive been in emergency landingsa in planes and a few major car crashes, fallen off bikes...i syill drive and fly and ride. i remember it took me almost two year to get over a breakup once. i felt miserable and sad - but never anxious or worried or scared. i got all the love i need around me. thats not it. one pretty day i wake up with anxiety about 2 months after taking accutane. that and panic attac
  12. If you believe that Accutane caused these symptoms then believe it too, but there are two sides to the drug. Some will experience symptoms such as yours and some will not. I've done two courses of Accutane and I've never had any symptoms similar to yours. It's just important for people to know that there are risks and there are options. From your experience you would say "never take Accutane" but that's not accurate to say to everyone considering the medication (and neither is "definitely ta
  13. I couldn't of said it better myself! I actually stopped coming on this site because I don't appreciate getting belittled by people that are on accutane and can't stand someone saying something bad about it. I feel that not wanting to read about the bad things that have happened to us is just absolutely ignorant! I hope things get better for you Sheefa! I'm doing alot better now, although my left knee and right pointer finger have started having a bit of joint pain. Not too bad, but I fear it
  14. I was wondering how many other people had similar symptoms. I don't really come on this site anymore, because I've learned that the people on here don't wanna hear bad things about accutane. Beware, ak87, because people are going to start attacking you personally because you are against their "precious Accutane" It's ridiculous really. I don't know why people wouldn't wanna hear about bad things that can happen. Don't worry. Take the Clonazapam. It works really really well for the anxiety. It t
×